Antibiotic-associated colitis

Antibiotic-associated colitis is a topic covered in the Diagnosaurus.

To view the entire topic, please or .

Medicine Central™ is a quick-consult mobile and web resource that includes diagnosis, treatment, medications, and follow-up information on over 700 diseases and disorders, providing fast answers—anytime, anywhere. Explore these free sample topics:

-- The first section of this topic is shown below --

DDx

  • Antibiotic-associated diarrhea (not related to C. difficile)
  • C. difficile colitis
  • Other drug reaction
  • Diarrhea due to enteral feedings
  • Ischemic colitis
  • Other bacterial diarrhea
  • Inflammatory bowel disease

-- To view the remaining sections of this topic, please or --

DDx

  • Antibiotic-associated diarrhea (not related to C. difficile)
  • C. difficile colitis
  • Other drug reaction
  • Diarrhea due to enteral feedings
  • Ischemic colitis
  • Other bacterial diarrhea
  • Inflammatory bowel disease

There's more to see -- the rest of this entry is available only to subscribers.